# SDR FDKA200803137

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 9,716 hours, 9,733 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6159 CVG-GSO (0503 PHX LCL).  BAG DOOR WARNING LIGHT STAYS ILLUMINATED WITH DOOR VERIFIED CLOSED.  MX ADJUSTED MICRO-SWITCH OPS CHECKED GOOD.
